Open Access
Translator Disclaimer
2012 Moduli of Galois $p$-covers in mixed characteristics
Dan Abramovich, Matthieu Romagny
Algebra Number Theory 6(4): 757-780 (2012). DOI: 10.2140/ant.2012.6.757

Abstract

We define a proper moduli stack classifying covers of curves of prime degree p. The objects of this stack are torsors YX under a finite flat X-group scheme, with X a twisted curve and Y a stable curve. We also discuss embeddings of finite flat group schemes of order p into affine smooth 1-dimensional group schemes.

Citation

Download Citation

Dan Abramovich. Matthieu Romagny. "Moduli of Galois $p$-covers in mixed characteristics." Algebra Number Theory 6 (4) 757 - 780, 2012. https://doi.org/10.2140/ant.2012.6.757

Information

Received: 26 February 2011; Revised: 11 June 2011; Accepted: 17 July 2011; Published: 2012
First available in Project Euclid: 20 December 2017

zbMATH: 1271.14032
MathSciNet: MR2966718
Digital Object Identifier: 10.2140/ant.2012.6.757

Subjects:
Primary: 14H10
Secondary: 14L15

Keywords: curves , group schemes of order $p$ , moduli

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.6 • No. 4 • 2012
MSP
Back to Top